# SDR SWAA2019123039997

- Difficulty date: December 20, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT BULKHEAD SUPPORT ANGLE CRACKED AT BS. 500D, LBL 25.    R&R ANGLE AT PER SRM & DWG.
